MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI- FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC M/L-10 MULTI- FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The date of the sae onset was on (b)(6) 2023, but the site became aware of this event yesterday evening (26oct2023).The reported sae has been described as postsurgical hemorrhage through pelvic drainage.Decrease of hemoglobin to 7.4 g/dl.Two blood transfusions of red blood cells and administration of tranexamic acid prolonged an existing hospitalization.The subject is a 75-year-old male patient.He presented a malignant rectal neoplasia, so it was decided to undergo a robotic ultra-low anterior rectum resection, a total mesorectal excision, a manual coloanal anastomosis and a protective ileostomy.Subject underwent this surgery on (b)(6) 2023.This event initiated on the same afternoon as surgery (on (b)(6) 2023) when blood was coming out of the pelvic drainage.Bleeding was constant but the patient remained haemodynamically, so the only treatment chosen is the administration of tranexamic acid.Over the course of the hours, various blood tests were carried out, and upon observing that the haemoglobin level dropped to 7.4 g/dl, it was decided to perform 2 blood transfusions.As the days go by, the bleeding becomes less and less (tranexamic acid is still administered), the haemoglobin values recover to 10.5 g/dl and the patient has no haemodynamic symptoms.Subject has not yet been discharged from hospital, but it is expected in the next few days.This event is considered "resolved" by the site.
 
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be related to the procedure (causal), but not related to the investigational device.

Brand Name
M/L-10 MULTI- FIRE CLIP APPLIER, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key18022427
Report Number1223422-2023-00035
Device Sequence Number12408663
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? No
Type of Report(Section G)Seven-Day
Initial Date Received by Manufacturer 10/27/2023
Initial Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexMale